I am on Cellcept for Myasthenia Gravis. I have been on 500mg twice a day for 3 months and my dose is being cut in half to try and combat significant side effects. I am wondering if I should expect any new symptoms as my body adjusts to the new dose.
My cellcept dose is being taped down to try and reduce side effects. What can I expect?
Question posted by Sjackson6 on 10 April 2012
Last updated on 30 July 2015
There shouldn't be any problems reducing the amount, just remember to not break the pills in half.
Listed below are the patients instructions, & side effects for cellcept. Hope this helps you. Lowering the dose should avoid the side effects... Mary
I believe there is little if any, side effects to reducing the dosage. I have been taking CellCept for over a year with no side effects (to my knowledge).
Hello, not sure what side effects you are having. I was on cell cept for my disease. I had no side effects except, not sure which, but either liver or kidney affected and was not seeing the results I had hoped for which was to reduce my prednisone. I was on it six months or so.
However, I went right off of it, so I noticed nothing getting off. And we started a new drug. The prednisone may have masked things. however, except for things that affect the brain like pain killers and antidepressant and their kin, reducing a dose of meds like this generally help side effects go away.
I did find that the manufacturer would provide it free if you had financial need. As it Is quite expensive. Sorry, that is all I know, personally.
Good luck with the change. Hope it helps you with the side effects. Please let us know more if I did not help. More details we give in our history and questions the better we help each other.
- CellCept uses and safety info
- CellCept information for Healthcare Professionals (includes dosage details)
- Side effects of CellCept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.